Jump to content

Recommended Posts

Fuck my friends, I wasnt even having fun tripping I took 2 rounds of levaquin in 3 months and here I am, at 3 months out of a poisoning I have floaters, bad negative afterimages, faint visual snow, no night vision, blep, and starbursts.....

 

I have read this could be due to the anitbiotics damaging the neurotransmitter receptors...

 

Anyone know of anyone healing from this with anitibiotics?

 

Anyways I do have an EXCITING treatment I am doing for my overall poisoning. It is IV NAD. This is for my cells and my brain. They have bene using it for 40 yrs to help drug addicts restore their neurotransmitters, and it has been used in vienna for Parkins patients for YEARS as it ups dopamine. It costs $1k a day and I m doing 7 days.. :(  

I had a fundraiser so it is free.  I start monday and will report back to all of you.  

Also I was tested for Irlens lenses today which helped symptoms by 20% but not the magic bullet i wanted.

 

Any insight and help would go a MILE as I start graduate school in a month and am worried I can perform etc

 

All my best

Caliguy

  • Upvote 2
Link to comment
Share on other sites

  • 7 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.